# SDR AALA960824

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49457
- System (JASC): 2613 · Overheat Detection
- Part: Temp Sensor
- Part number: 5890966
- Condition: Defective
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2016 - ON ROTATION OUT OF DFW, THE TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  RETURNED TO LAND DFW AND LIGHT EXTINGUISHED WITH POWER REDUCTION.  LIGHT ILLUMINATED AGAIN WITH POWER INCREASE.  LANDED DFW WITHOUT INCIDENT AND NORMAL WEIGHT.  REPLACED BOTH TAIL COMPARTMENT HIGH TEMPERATURE SENSOR AND ACCOMPLISHED DUCT LEAK CHECK DURING ENGINE RUN UP AT HIGH POWER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
